Approximate solution of a system of ordinary differential equations with small parameter multiplying the derivatives
Doklady Akademii Nauk, Tome 189 (1969) no. 6, pp. 1167-1170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_6_a0,
author = {M. A. Belyaeva},
title = {Approximate solution of a system of ordinary differential equations with small parameter multiplying the derivatives},
journal = {Doklady Akademii Nauk},
pages = {1167--1170},
year = {1969},
volume = {189},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_6_a0/}
}
TY - JOUR AU - M. A. Belyaeva TI - Approximate solution of a system of ordinary differential equations with small parameter multiplying the derivatives JO - Doklady Akademii Nauk PY - 1969 SP - 1167 EP - 1170 VL - 189 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1969_189_6_a0/ LA - ru ID - DAN_1969_189_6_a0 ER -
M. A. Belyaeva. Approximate solution of a system of ordinary differential equations with small parameter multiplying the derivatives. Doklady Akademii Nauk, Tome 189 (1969) no. 6, pp. 1167-1170. http://geodesic.mathdoc.fr/item/DAN_1969_189_6_a0/